# SDR USAA2013031400010

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 74,281 hours, 33,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 513
- Condition: Inoperative
- Location: Cabin
- Part time: 65,178 hours, 28,902 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 11WL EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  REMOVED AND REPLACED 11WL EMERGENCY POWER SUPPLY UNIT.
